# SDR CA030710003

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,032 hours
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006141
- Part serial: J169534E
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) INTERMITTENT ROUGH RUNNING ENGINE IN FLIGHT. MAGNETO'S CHANGED EARLY FOR 500 HR INSPECTION. ON REMOVAL FROM ENGINE, SUBJECT MAGNETO NOTED TO HAVE EXCESSIVE END PLAY ON GEARSHAFT. OVERHAUL VENDOR CONFIRMED END PLAY, OIL THROUGH OUT ASSEMBLY,  BEARING BORE IN DISTRIBUTOR BLOCK HOUSING WAS OVERSIZE. CONTACT ASSEMBLY'S WORN BEYOND LIMITS.  UNIT OVERHAULED.
